Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Micronor mini pill so confused.

(3 Posts)
lonelymummy123 Wed 17-Feb-16 13:00:25

Hi I just need maybe some opinions or some advice. I'm driving myself mental.
So I have been on micronor for over a year now the first few months I had no periods but then after that I have periods every month but it could be 21 days 28 or the latest 31 days from the last periods. However this month it's now 42 days since my last period and nothing I don't feel great in myself feel bloated all the time and a general weirdness in my stomach but this has been going on for a week. I took a pregnancy test today it says negative. I'm just so confused from never missing a period to now missing one and feeling odd. I fell pregnant on a different pill 7 years ago and I only knew because missed period. Has anyone had this happen or anyone have any advice. Do I just wait for another period I'm not sure

dementedpixie Wed 17-Feb-16 14:04:54

That's the problem with mini pills - they can make bleeding unpredictable or even stop them. I had no periods for a couple of years with cerazette which is also a mini pill

lonelymummy123 Wed 17-Feb-16 16:10:48

I'm so use to having one every month for the past year that's the problem now nothing and feeling odd has made me worry

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now